Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Group-2-groupoids and 2G-crossed modules

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.48, no.5, pp.1388-1397, 2019 (Journal Indexed in SCI) Creative Commons License identifier identifier

Normality and Quotients in Crossed Modules and Group-groupoids

APPLIED CATEGORICAL STRUCTURES, vol.23, no.3, pp.415-428, 2015 (Journal Indexed in SCI) identifier identifier

Existence of covering topological R-modules

FILOMAT, vol.27, no.6, pp.1121-1126, 2013 (Journal Indexed in SCI) Creative Commons License identifier identifier

THE LIFTINGS OF R-MODULES TO COVERING GROUPOIDS

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.41, no.6, pp.813-822, 2012 (Journal Indexed in SCI) identifier identifier

Group-groupoids and monodromy groupoids

TOPOLOGY AND ITS APPLICATIONS, vol.158, no.15, pp.2034-2042, 2011 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

Topolojik R-Modül Grupoid Örtüleri

Süleyman Demirel Üniversitesi Fen Bilimleri Enstitüsü Dergisi, vol.23, pp.261-265, 2019 (Other Refereed National Journals) Creative Commons License

C MANFOLD GRUPLARININ ÖRTÜ GRUPLARI

C. B. Ü. Fen Bilimleri Dergisi, vol.4, no.1, pp.9-18, 2008 (Other Refereed National Journals)

Universal Covers of Topological Vector Spaces

AlgebrasGroups and Geometries, no.24, pp.119-128, 2007 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings